MathSciNet Relay Station
MathSciNet bibliographic data
MR167538 20.80
Gudivok, P. M.; Drobotenko, V. S.; Lihtman, A. I. On representations of finite groups over the ring of residue classes modulo $m$. (Russian) Ukrain. Mat. Ž. 16 1964 82–89.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement